# SDR ASAA0240063

- Difficulty date: June 3, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545866711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND SKIN BENEATH MARKER BEACON ANTENNA IS CORRODED AT BS 625, WL 148.5 AND BL 00.  REPAIRED IAW EA.  (M)
